Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online
Ask a Urologist   »  

Blisters appeared on penis after excessive use of penis pump. How to get rid of them?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
i have 3 bubbles on my penis because of excessive use of a penis pump how do i get rid of them is there any cream what should i do

is there a cream i can use please refer to pic i sent

please help not generic answer this is scary

would Fluorouracil help or is that for something else

help me get some answers so i can do research myself

thanks XXXXXXX
Posted Sun, 3 Mar 2013 in Penis Problems
Answered by Dr. Kalpana Pathak 20 minutes later
Thanks for writing to us.
It seems as if pressure used to create vacuum by your pump was too high and for a prolonged period. Hence you developed few clear fluid filled blisters.

Now to treat the same
Abstain using pump till lesions heal completely
These blisters need to be drained in dependent position. A sterile new fine bore needle of small gauge can be used for the purpose
After drainage application of an antibiotic cream is required, you may use mupirocin or fusidic acid or soframycin twice in a day to help lesions heal.
Keep the area dry and clean. Maintain hygiene.

Next time be cautious while using the pump.
Hope that answers your query. Should there be any doubt, feel free to write back.
Ps should therebe no more query, we may close the discussion.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor